# SDR IXXA060477S

- Difficulty date: February 4, 2003
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 82,687 hours, 34,420 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 100
- Part time: 82,687 hours, 34,420 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND FRAME DAMAGED AT STATION 1903 LEFT SIDE ABOVE HINGE CUT OUT.  REMOVED DAMAGE, FABRICATED REPAIR ANGLE, LOCATED, DRILLED, TRIMMED, TREATED, PRIMED, AND INSTALLED REPAIR IAW DC8 SRM 51-1-8, 53-2-0, AND 51-1-21.
